Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 574614, 19 pages
http://dx.doi.org/10.1155/2011/574614
Research Article

The Fixed Point Property in π‘πŸŽ with an Equivalent Norm

1Matemáticas Básicas, Centro de Investigación en Matemáticas (CIMAT), Apartado Postal 402, 36000 Guanajuato, GTO, Mexico
2Departamento de Matemáticas Aplicadas, Universidad del Papaloapan (UNPA), 68400 Loma Bonita, OAX, Mexico

Received 7 June 2011; Accepted 27 August 2011

Academic Editor: Elena Litsyn

Copyright © 2011 Berta Gamboa de Buen and Fernando Núñez-Medina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Hagler, β€œA counterexample to several questions about Banach spaces,” Studia Mathematica, vol. 60, no. 3, pp. 289–308, 1977. View at Google Scholar Β· View at Zentralblatt MATH
  2. P. N. Dowling, C. J. Lennard, and B. Turett, β€œCharacterizations of weakly compact sets and new fixed point free maps in c0,” Studia Mathematica, vol. 154, no. 3, pp. 277–293, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. P. N. Dowling, C. J. Lennard, and B. Turett, β€œWeak compactness is equivalent to the fixed point property in c0,” Proceedings of the American Mathematical Society, vol. 132, no. 6, pp. 1659–1666, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. P. N. Dowling, C. J. Lennard, and B. Turett, β€œReflexivity and the fixed-point property for nonexpansive maps,” Journal of Mathematical Analysis and Applications, vol. 200, no. 3, pp. 653–662, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. W. L. Bynum, β€œA class of spaces lacking normal structure,” Compositio Mathematica, vol. 25, pp. 233–236, 1972. View at Google Scholar Β· View at Zentralblatt MATH
  6. P. N. Dowling, W. B. Johnson, C. J. Lennard, and B. Turett, β€œThe optimality of James's distortion theorems,” Proceedings of the American Mathematical Society, vol. 125, no. 1, pp. 167–174, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. J. García Falset, β€œBasis and fixed points for nonexpansive mappings,” Radovi Matematički, vol. 8, no. 1, pp. 67–75, 1992/96. View at Google Scholar
  8. P. N. Dowling, C. J. Lennard, and B. Turett, β€œAsymptotically isometric copies of c0 in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 377–391, 1998. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. P. N. Dowling, C. J. Lennard, and B. Turett, β€œFailure of the FPP inside an asymptotically isometric-free copy of c0,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 5, pp. 1175–1179, 2010. View at Publisher Β· View at Google Scholar
  10. R. D. Holmes and A. T. Lau, β€œNon-expansive actions of topological semigroups and fixed points,” Journal of the London Mathematical Society Second Series, vol. 5, pp. 330–336, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. A. T.-M. Lau and P. F. Mah, β€œFixed point property for Banach algebras associated to locally compact groups,” Journal of Functional Analysis, vol. 258, no. 2, pp. 357–372, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. T. C. Lim, β€œAsymptotic centers and nonexpansive mappings in conjugate Banach spaces,” Pacific Journal of Mathematics, vol. 90, no. 1, pp. 135–143, 1980. View at Google Scholar Β· View at Zentralblatt MATH
  13. P. N. Dowling and C. J. Lennard, β€œEvery nonreflexive subspace of L1[0,1] fails the fixed point property,” Proceedings of the American Mathematical Society, vol. 125, no. 2, pp. 443–446, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH